# SDR SWAA2024042567648

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 692 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL LOWER ATTACH ANGLE STA 692; RBL 24; WL 204.<[01] REMOVED CRACK DAMAGED LOWER ATTACH ANGLE AT BS 692 RBL 24 WL 204 IAW SRM 51-40-02-0G-0;[02] FABRICATED NEW ATTACH ANGLE FOR BS 692 RBL 24 WL 204 FROM HFAB53-BR-012 (BAC1490-2782 7075 TO CLAD .050 LOT# 1482272-2) HEAT TREATED TO T73 CONDITION ON SWA PO# 857530 DATED 21 FEB 2022 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 APPLIED CHEMICAL CONVERSION COAT AND PRIMED IAW SRM 51-20-01-0G-0 AND BOEING DWG 273A9112 OK TO INSTALL;[03] VERIFIED ACTION #2; OK TO INSTALL;[04] INSTALLED NEW INTERCOSTAL LOWER ATTACH ANGLE AT STA BS 692 RBL 24 WL 204 IAW SRM 51-40-02-0G-0 AND BOEING DWG 273A9112;[05] VERIFIED CORRECTIVE ACTION #4
